# SDR N6WA2015041301

- Difficulty date: April 13, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 16,714 hours, 11,028 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG WITH PROX SYS FAULT 1 STATUS MSG INTERMITTENT IN FLIGHT.  TROUBLE SHOT & VERIFIED PAX DOOR FAULT IS LIMITED TO DOOR INDICATION SYS IAW AMM 52-00-00 & 52-11-02.  VERIFIED DOOR CLOSED & LOCKED PRIOR TO FLIGHT.  ACFT SAFE FOR A ONE TIME FERRY FLIGHT.
